# SDR 2025FA0000570

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N21104
- Engine: Rroyce TRENTXWB84
- Engine time: 22,319 hours, 4,459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: KH43981
- Part serial: RRDSFTEBAP293
- Condition: Corroded
- Location: Engine
- Part time: 22,319 hours, 4,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAESL REPORTED THAT THE CORROSION PITTING WAS STILL REMAIN AT SHANK NUT 30 HOLE AND FACE 29 OF IPC REAR STUB SHAFT (P/N: KH43981, S/N: RRDSFTEBAP293) AFTER MACHINING TO THE MAX REPAIR LIMIT IAW RR REPAIR SCHEME FRSC481. THE PART WAS REJECTED BY RR TV286844 BECAUSE THERE IS NO OTHER FEASIBLE REPAIR AVAILABLE TO SALVAGE THE PART.   THIS IPC REAR STUB SHAFT (CSN: 4459 SDC) IS RETIRED BEFORE ITS DECLARED LIFE IN TLM (10765 SDC).
